MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS
Model Number H74939335150610
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed that at 74,4cm distal from the hub, the hypotube of the device was kinked.Additionally, the shaft was flattened from collar to 36,6cm and from 38,4cm to 39,9cm from collar including tip.Microscope inspection noticed a partial collar and shaft separation.
 
Event or Problem Description
Reportable based on device analysis completed on 30sep2025.It was reported that the device could not cross the lesion.The target lesion was located in the left anterior descending artery.A 6f long guidezilla ii was selected for percutaneous coronary intervention.During the procedure, it was noted that the device could not cross due to calcification.The procedure was completed with a different device.There were no complications reported, and the patient was good post procedure.However, device analysis revealed that a partial collar and shaft separation occurred.

Brand Name
GUIDEZILLA? II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23372403
Report Number2124215-2025-74547
Device Sequence Number13292582
Product Code DQY
UDI-Device Identifier08714729939467
UDI-Public(01)08714729939467(17)270411(10)36286035
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939335150610
Device Catalogue NumberH74939335150610
Device Lot Number0036286035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale